Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2019 | Preprint | IST-REx-ID: 6313   OA
A. M. Arroyo Guevara, B. Richter, and M. Sunohara, “Extending drawings of complete graphs into arrangements of pseudocircles.” .
View | Files available
 
2019 | Conference Paper | IST-REx-ID: 6647   OA
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986   OA
A. Lubiw, Z. Masárová, and U. Wagner, “A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations,” Discrete & Computational Geometry, vol. 61, no. 4, pp. 880–898, 2019.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681
S. Y. Zhechev, Algorithmic aspects of homotopy theory and embeddability. IST Austria, 2019.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6556   OA
K. Huszár and J. Spreer, “3-manifold triangulations with small treewidth,” in 35th International Symposium on Computational Geometry (SoCG 2019), Portland, Oregon, United States, 2019, vol. 129, p. 44:1-44:20.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6563   OA
M. Filakovský and L. Vokřínek, “Are two given maps homotopic? An algorithmic viewpoint,” Foundations of Computational Mathematics, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638   OA
A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857
R. Fulek and J. Pach, “Thrackles: An improved upper bound,” Discrete Applied Mathematics, vol. 259, no. 4, pp. 266–231, 2019.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186   OA
R. Fulek and J. Kynčl, “The ℤ2-Genus of Kuratowski minors,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, pp. 401–4014.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5790   OA
S. Chaplick, R. Fulek, and P. Klavík, “Extending partial representations of circle graphs,” Journal of Graph Theory, 2018.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed